# SDR HEEA060223

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N104PH
- Make and model: Bell 206B-3
- Aircraft serial: 3622
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pump
- Part number: 206040184001
- Condition: Corroded
- Location: Oil System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUDS CORRODED ON PUMP ASSEMBLY.
